International Journal of Clinical Medicine

Vol.3 No.2(2012), Paper ID 17885, 2 pages

DOI:10.4236/ijcm.2012.32028

 

Reactivation of Hepatitis B after Administration of Anti-TNFα in a Patient with Psoriasis

 

Tania Díaz Corpas, Almudena Mateu Puchades, Ana Zayas Gavilá, Amparo Marquina Vila

 

Hospital Universitario Doctor Peset, Valencia, Spain

 

Copyright © 2012 Tania Díaz Corpas, Almudena Mateu Puchades, Ana Zayas Gavilá, Amparo Marquina Vila et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


T. Díaz Corpas, A. Mateu Puchades, A. Zayas Gavilá and A. Marquina Vila, "Reactivation of Hepatitis B after Administration of Anti-TNFα in a Patient with Psoriasis," International Journal of Clinical Medicine, Vol. 3 No. 2, 2012, pp. 143-144. doi: 10.4236/ijcm.2012.32028.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.